# SDR RAAA98E9023

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Ws 135-155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 3 CHECK PER CARD 42.03.66, FOUND RT WING LOWER SURFACE NR 8 PANEL CORRODED AT WS 135 TO 155.  REPAIRED PER DWG TSG/83-7002 AND SRM 57-2-1.  M-54 NR 64.
